# SDR MASA200500667

- Difficulty date: August 23, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 17,359 hours, 12,970 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200011013
- Condition: Smoke
- Location: Left
- Part time: 2,394 hours, 1,731 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6499 FAT - SMOKE COMING OUT OF COCKPIT AIR CONDITIONING VENTS AND LEFT PACK WENT TO 107 DEGREES.  CONTRACT MX FOUND SMOKE TO BE FROM LEFT PACK, THEY PLACED LEFT PACK ON MEL.  ACFT CONTINUED OPERATIONS.  MX LATER REMOVED AND REPLACED THE ACM.
